Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I used to have allergy for several type of foods

im 17 year old and used to have allergy for several type of food but it stoped when i reached 16. yesturday night i couldnt sleep i had severe pain in my stomach and i couldnt move so i took a bascoban (a stomach tablet) and i slept .when i woke up in the morning i found some yellow pitched on both my hands and back. it dosnt itch . and an answer for whats going on ?
Asked On : Mon, 20 Jun 2011
Answers:  2 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
it may be may not be dear.
as u said you have taken anticholinergic drug without any ppi so it may cause u ware
Answered: Mon, 20 Jun 2011
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcareMagic

The yellowish discoloration of the skin is not related to the stomach pain..
The cause for the stomach pain is is Acute Gastritis... PPI(proton pump inhibitors)
like pantrapazole 40mg daily once for 7 to 10 days is enough... nothing much to worry..
Hope i have answered your question...

Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor